A 43-year-old male asked:
3 weeks on Zoloft (sertraline) generic. Having chest burning pain with heartburn. Went er. Told EKG changed. Did blood test. Doc said heart is fine. I am worried?
1 doctor answer
Dr. Patricia Foster answered
43 years experience in Psychiatry
See ans: If "chest burning pain with heartburn" started after you began Zoloft (sertraline), (sertraline) this could be some sort of side effect. Discuss lowering dose or alternate med with prescribing doc. If symptoms occurred before Zoloft (sertraline) generic, see your pcp to get checked for medical cause of heartburn. Doctor sent you home from ER reviewing your most recent EKG plus blood work.That's good news. Hope this helps.
Answered on Apr 30, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have recently been hospital over a fast heart rate they took blood tests whicg came back fine they did ecgs which showed it was beating fat i had chest xray abd ultrasound on heart which bth showed up fine so they said i am getting a tilt table test for
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!